Characterizations of -Lindelöf spaces
Archivum Mathematicum (2017)
- Volume: 053, Issue: 2, page 93-99
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Al-Ani, A.T., -compact spaces, Journal of University of Anbar for Pure Science 3 (1) (2009), 118–121. (2009)
- Al-Omari, A., On ideal topological spaces via cozero sets, Questions Answers Gen. Topology 34 (2) (2016), 83–91. (2016) Zbl1365.54002MR3587343
- Al-Omari, A., Some operators in ideal topological spaces via cozero sets, Acta Univ. Apulensis 36 (4) (2016), 1–12. (2016) MR3596204
- Al-Omari, A., Noiri, T., 10.5269/bspm.v36i4.31125, accepted in Bol. Soc. Paran. Mat. 36 (4) (2018), 121–130. DOI10.5269/bspm.v36i4.31125
- Bayhan, S., Kanibir, A., McCluskey, A., Reilly, I.L., 10.2298/FIL1306965B, Filomat 27 (6) (2013), 965–969. (2013) Zbl1324.54021MR3244240DOI10.2298/FIL1306965B
- Gillman, L., Jerison, M., Rings of Continuous Functions, Van Nostrand Co., Inc., Princeton, N. J., 1960. (1960) Zbl0093.30001MR0116199
- Hdeib, H.Z., -closed mappings, Rev. Colombiana Mat. 16 (1–2) (1982), 65–78. (1982) Zbl0574.54008MR0677814
- Kohli, J.K., Singh, D., Kumar, R., 10.4995/agt.2008.1804, Appl. Gen. Topology 9 (2) (2008), 239–251. (2008) Zbl1181.54020MR2560172DOI10.4995/agt.2008.1804
- Singal, M.K., Niemse, S.B., -continuous mappings, Math. Student 66 (1997), 193–210. (1997) MR1626266